Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

"A Note on Maximum Likelihood": A Generalization

V. Mukherji
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002)
Vol. 29, No. 1 (Mar., 1967), pp. 105-106
Stable URL: http://www.jstor.org/stable/25049450
Page Count: 2
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($43.95)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Abstract

Watson's (1964) result for a two-variate model is generalized to a multivariate model.

Page Thumbnails

  • Thumbnail: Page 
105
    105
  • Thumbnail: Page 
106
    106